MAUDE Adverse Event Report: MPRI CAPSURE VDD 2; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE

MPRI CAPSURE VDD 2; PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Model Number 5038-58
Medical Device Problem Codes Failure to Capture (1081); Pacing Problem (1439); Under-Sensing (1661)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 08/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited no capture.It was also reported that there was intermittent atrial u ndersensing which led to fluctuating ventricular pacing rates.It was noted that the patient was experiencing low rates.The rv lead remains in use.No further patient complications have been reported as a result of this event.

Brand Name
CAPSURE VDD 2
Common Device Name
PULSE-GENERATOR, PACEMAKER, IMPLANTABLE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7814862
Report Number2649622-2018-13930
Device Sequence Number13685625
Product Code DXY
UDI-Device Identifier00643169325678
UDI-Public00643169325678
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/03/2020
Device Model Number5038-58
Device Catalogue Number5038-58
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2018
Initial Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR